New York Journal of Mathematics
Volume 13 (2007) 299-316


Kehe Zhu

Schatten class Toeplitz operators on weighted Bergman spaces of the unit ball

Published: September 8, 2007
Keywords: Bergman spaces, Toeplitz operators, the Berezin transform, Schatten classes
Subject: 47B35 and 32A36

For positive Toeplitz operators on Bergman spaces of the unit ball, we determine exactly when membership in the Schatten classes Sp can be characterized in terms of the Berezin transform.


Research partially supported by the National Science Foundation

Author information

Department of Mathematics, University at Albany, Albany, NY 12222, USA